# SDR P5CA9800022

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fasteners
- Condition: Misinstalled
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE MIDFLAP HAS BLIND FASTENER INSTALLED IN STRESS PANEL.  REMOVED AND REPAIRED FASTENER IAW SRM 51-30-02.
